MathSciNet Relay Station
MathSciNet bibliographic data
MR3011175 65R20 (45D05)
Karimi Vanani, S.; Soleymani, F. Tau approximate solution of weakly singular Volterra integral equations. Math. Comput. Modelling 57 (2013), no. 3-4, 494–502.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement